Buying Prescriptions Online at the Chemist Warehouse
Demazin Cold & Flu Relief Day + Night 72 Tablets
  Product ID: 2677673

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Demazin Cold & Flu Relief Day + Night 72 Tablets

Demazin Cold & Flu Relief Day + Night 72 Tablets

Product ID: 2677673
$12.59 BLACK FRIDAY SALE
$13.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

Information

Demazin

About Demazin

Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin Range

Demazin

D-D-Demazin has recently undergone a full brand refresh to help shoppers to better navigate the Demazin range. Demazin has a fresh new look, yet still has the same trusted formulations. Demazin's great new packaging will be on shelves from June.

Demazin

Demazin is a well known, effective, pharmacy strength brand which has been treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin

Demazin Cold and Flu Day/Night Tablets relieve:

- Runny nose

- Sinus pain

- Blocked nose and Sinuses

- Fever

- Headache

- Body aches

Demazin

Demazin Cold and Flu Relief Day/Night Tablets provide round the clock relief of cold and flu symptoms. The day tablet is non-drowsy and the night tablet contains an antihistamine to reduce watery itchy eyes and sneezing to aid in a restful nights sleep.

Demazin

Demazin has launched 2 NEW innovative cold relief products to help adults and children 3 this winter.

Demazin Vapourising Patches provide up to 8 hours relief with natural soothing vapours.

Demazin Chest Rub Stick

• Natural decongestant containing essential oils including peppermint and eucalyptus

• Natural butters and beeswax

• Hands free - No mess, No fuss

• Petroleum free

Demazin

Demazin not only has a range of effective cold and flu tablets but also has a comprehensive range of Children's Cough and Cold liquids.

Demazin now has a NEW natural Cough Immune support liquid which can be used in children and adults 2 years .

Relieves:

• Coughs

• Chest congestion

• Supports Immunity

Warning

For external use only. Use only as directed. If you have sensitive skin, test this product on a small area of skin before applying it to a large area. If irritation develops discontinue use. Do not apply to children under 2 years of age. Consult your healthcare professional if symptoms persist. Avoid contact with eyes. Keep out of reach of children.

General Information

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

Uses
For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever & headache.
- Body aches & pains.
- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Recommended By: Pharmacy Only

Boxed Contents: 48 day tablets and 24 night tablets.

Size: 72 Tablets

KEY FEATURES

• Effective Round-the-clock cold & flu relief
• Works to relieve cold & Flu symptoms in 4 ways 1. Deongestant 2. Analgesic 3. Reduces fever 4. Antihistamine
• Night-time tablets provide relief from watery, itchy eyes, runny nose and sore throat to aid in a restful nights sleep
• Family sized pack

Warnings

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.
- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

CAUTION

Pharmacy medicine
Keep out of reach of children.

Ingredients

Active Ingredients: Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Allergen Free From: Artificial Preservatives| Gluten| Soy| Yeast

Directions

Age
Adults and children 12 years and over
How much
2 Day tablets
How often
Every 4-6 hours, as necessary
Max. daily dose

Age
Adults and children 12 years and over
How much
2 Night tablets
How often
At bedtime, as necessary
Max. daily dose
2 Night tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Recyclable Packaging?: Yes

Rated 5 out of 5 by from Great price with even better quality! Works well and effectively. A must have in the house throughout the year.
Date published: 2019-12-22
Rated 5 out of 5 by from Great for the price Great product, especially considering the price of comparable tablets.
Date published: 2019-06-17
Rated 5 out of 5 by from BEST COLD AND FLU RELIEF EVER i bought this months ago. it lasted me throughout two head colds. gone within 3 days!
Date published: 2019-06-03
Rated 5 out of 5 by from Best on the market Tried all different brands, and these are the best you can use.
Date published: 2019-05-20
  • y_2020, m_11, d_25, h_17
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_3, tr_9
  • loc_en_AU, sid_86807, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT